MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1011733-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record was not performed since the lot number was not reported and the product was not returned for analysis.It should be noted that the reported patient effect of restenosis is listed in the xience prime everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The other xience prime stent is filed under a separate manufacturer report number.
 
Event or Problem Description
It was reported that on (b)(6) 2013, a 3.5x28mm and a 3.0x33mm xience prime stent were implanted in the left anterior descending (lad) coronary artery lesion.On (b)(6) 2017, new, 100% restenosis was noted in the lad xience prime stents and 60% restenosis was observed in the left circumflex coronary artery, unspecified stent.Medications were provided and balloon angioplasty was performed as treatment and the patient's condition improved.No additional information was provided regarding this issue.

Brand Name
XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7696207
Report Number2024168-2018-05541
Device Sequence Number1753778
Product Code NIQ
UDI-Device Identifier08717648177187
UDI-Public08717648177187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1011733-33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight63